# SDR SWAA2023041717753

- Difficulty date: March 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE ORSS 241 AT LT WING 2023-185533<[01] REPLACED CORRUGATED PLATE LOC. REAR SPAR ORSS 241 AT LT WING AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2001 REV. A. SEE INDIVIDUAL SIGN OFFS BELOW;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
